# SDR 2005FA0000887

- Difficulty date: June 7, 2005
- Submitted: June 24, 2005
- Operation: General aviation
- Aircraft: N117MS
- Make and model: Gulstm G1159
- Aircraft serial: 335
- Engine: Rroyce SPEY511*
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder Le
- Part time: 8,617 hours
- Component: Rudder
- Component part number: 1159CS200045
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED SKIN ON RUDDER LEADING EDGE AT THE NR 2 RUDDER HINGE POINT.  (K)
